MathSciNet Relay Station
MathSciNet bibliographic data
MR546461 (80j:81050) 81E10 (81F15 81M05)
Zamolodchikov, Alexander B.; Zamolodchikov, Alexey B. Factorized $S$-matrices in two dimensions as the exact solutions of certain relativistic quantum field theory models. Ann. Physics 120 (1979), no. 2, 253–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement